# SDR ASAA2025082661255

- Difficulty date: August 26, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 40,738 hours, 12,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A75041
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LONGITUDINAL FLOOR SUPPORT ASSEMBLY BS 727A & 727I, S-25R & S-26R, HAS MULITPLE CORROSION SPOTS. GROUNDED - YES. DAMAGE FOUND TO BE CORRODED THROUGH IN MULTIPLE LOCATIONS WITH 100% MAT LOSS. FOUND TO BE OUT OF LIMITS IAW SRM 53-60-53-01-2. REMOVED TRANSITION FLOOR SUPPORT IAW SRM 51-40-02. LOCATED AND DRILLED NEW TRANSITION PANEL AND REPAIR PARTS. P/N: BAC1496-377 7075-T62. PO: 1132062.3 IAW SRM 53-00-53-2R-6, SRM 51-40-05 AND B DWG 146A7502. APPLIED PROTECTIVE TREATMENT TO TRANSITION PANEL AND REPAIR PARTS IAW B737-900ER SRM 51-20-01. INSTALLED FABRICATED REPAIR PARTS AND NEW TRANSITION PANEL FROM STA 727A TO STA 7211 S-25R AND S-26R IAW 51-40-02, SRM 53-00-53-2R-6 AND  DWG 146A7502.
